ANNALI DI MATEMATICA PURA ED APPLICATA, vol.190, no.2, pp.263-275, 2011 (Journal Indexed in SCI)
Article / Article
ANNALI DI MATEMATICA PURA ED APPLICATA
Science Citation Index Expanded, Scopus
Maximal functions, Weighted Lebesgue spaces, Variable exponent, Two-weight inequality, NORM INEQUALITIES, REGULARITY
We study two-weight inequalities with general-type weights for Hardy-Littlewood maximal operator in the Lebesgue spaces with variable exponent. The exponent function satisfies log-Holder-type local continuity condition and decay condition in infinity. The right-hand side weight to the certain power satisfies the doubling condition. Sawyer-type two-weight criteria for fractional maximal functions are derived.